# SDR U8SR2014100800592

- Difficulty date: September 17, 2014
- Submitted: October 8, 2014
- Operation: General aviation
- Make and model: Yaklev YAK52
- Aircraft serial: 0212304
- Aircraft time: 546 hours
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 30844
- Part serial: B3E43904
- Condition: Out Of Round
- Location: Rt Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

UNABLE TO GET RT MAIN GEAR DOWN, FOLLOWED BY A GEAR UP LANDING. TIRE INSTALLED DAY BEFORE FLIGHT. TIRE OUT OF ROUND AND CIRCUMFERENCE TO LARGE TO EXIT WHEEL WELL ONCE RETRACTED. TIRE RECAPPED.  FORM 8130-3, TRACKING NR 239483. DATED 03 SEPT 2014.
